# SDR CALA0800482

- Difficulty date: May 20, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N39343
- Make and model: Boeing 7373T0
- Aircraft serial: 23581
- Aircraft time: 64,500 hours, 29,203 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 0502024T42
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT-HAND MLG WHEEL WELL PRESSURE DECK CRACKED AT UPPER FWD SKIN LOCATED APPROXIMATELY LBL 40.  REPAIRED IAW SRM 53-60-51 REPAIR 4.
